Alert archive / Wisconsin / Tornado Warnings in 2025

Tornado Warning 14, NWS La Crosse, WI

June 25, 2025La Crosse County, Monroe County, Wisconsin

NWS La Crosse, WI issued this tornado warning at Jun 25, 2025, 6:45 PM CDT for La Crosse County, Monroe County, Wisconsin. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2025, 6:45 PM CDT (23:45 UTC)
Expired
Jun 25, 2025, 7:15 PM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties La Crosse County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 12 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:50 PM CDTTORNADO3 Nnw Saint Joseph, WITDS on radar with visual confirmation from office before becoming clouded in rain.
Jun 25, 6:54 PM CDTTORNADO2 S Barre Mills, WITDS noted on radar.
Jun 25, 6:54 PM CDTTORNADO3 S Barre Mills, WIThis short lived tornado developed east of La Crosse and affected the Valleywood Springs neighborhood causing damage to trees as it moved east. Valleywood Springs had already been affected by a tornado around 10 minutes earlier. Each tornado had a distinct cir
Jun 25, 6:54 PM CDTTORNADO3 S Barre Mills, WIThis short lived tornado developed east of La Crosse and affected the Valleywood Springs neighborhood causing damage to trees as it moved east. Valleywood Springs had already been affected by a tornado around 10 minutes earlier. Each tornado had a distinct cir

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:59 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

443 
WFUS53 KARX 252345
TORARX
WIC063-081-260015-
/O.NEW.KARX.TO.W.0014.250625T2345Z-250626T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
645 PM CDT Wed Jun 25 2025

The National Weather Service in La Crosse has issued a

* Tornado Warning for...
  Southeastern La Crosse County in west central Wisconsin...
  Southwestern Monroe County in west central Wisconsin...

* Until 715 PM CDT.

* At 644 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near La Crosse, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern La Crosse and southwestern Monroe Counties, including
  the following locations... Highway 33 And County Y, Highway 33 And
  County O A, Newburg Corners, Barre Mills, St Joseph, The Coulee
  Experimental Forest, and Rockland.

This includes Interstate 90 in Wisconsin between mile markers 14 and
23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4375 9116 4384 9116 4397 9085 4376 9085
TIME...MOT...LOC 2344Z 261DEG 16KT 4379 9111 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Naylor
3 follow-up statements
859 
WWUS53 KARX 252350
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
650 PM CDT Wed Jun 25 2025

WIC063-081-260015-
/O.CON.KARX.TO.W.0014.000000T0000Z-250626T0015Z/
La Crosse WI-Monroe WI-
650 PM CDT Wed Jun 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN LA CROSSE AND SOUTHWESTERN MONROE COUNTIES...

At 650 PM CDT, a confirmed tornado was located near Barre Mills, or 
8 miles east of La Crosse, moving east at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bangor, Rockland, Highway 33 And County Y, Barre Mills, The Coulee
Experimental Forest, Middle Ridge, and Highway 33 And County O A.

This includes Interstate 90 in Wisconsin between mile markers 14 and
23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4379 9113 4385 9114 4397 9085 4380 9085
TIME...MOT...LOC 2350Z 248DEG 19KT 4382 9107 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Naylor
890 
WWUS53 KARX 260003
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
703 PM CDT Wed Jun 25 2025

WIC063-081-260015-
/O.CON.KARX.TO.W.0014.000000T0000Z-250626T0015Z/
La Crosse WI-Monroe WI-
703 PM CDT Wed Jun 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN LA CROSSE AND SOUTHWESTERN MONROE COUNTIES...

At 702 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bangor, or 11 miles southwest of Sparta, moving east
at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bangor, Rockland, Highway 33 And County Y, Barre Mills, The Coulee
Experimental Forest, Middle Ridge, and Highway 33 And County O A.

This includes Interstate 90 in Wisconsin between mile markers 14 and
23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4379 9113 4385 9114 4397 9085 4380 9085
TIME...MOT...LOC 0002Z 261DEG 16KT 4383 9097 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Naylor
872 
WWUS53 KARX 260014
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
714 PM CDT Wed Jun 25 2025

WIC063-081-260024-
/O.EXP.KARX.TO.W.0014.000000T0000Z-250626T0015Z/
La Crosse WI-Monroe WI-
714 PM CDT Wed Jun 25 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LA CROSSE AND SOUTHWESTERN
MONROE COUNTIES WILL EXPIRE AT 715 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Wisconsin.

&&

LAT...LON 4379 9113 4385 9114 4397 9085 4380 9085
TIME...MOT...LOC 0014Z 261DEG 16KT 4384 9090 

$$

Naylor

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:30 PM CDT, 1 hour 15 minutes earlier. Its key messages:

  • Severe weather (damaging winds and possibly a few tornadoes) possible this afternoon evening, and maybe another round overnight.
  • Heavy rain expected through tonight. Rainfall totals of 1-3 inches are expected with localized totals of 3-5 inches. Due to this a Flood Watch has been issued through 7 AM Thursday.
  • River flood watches has been issued for several rivers and creeks in the area. Minor to moderate flooding is expected.
Area forecast discussion, Jun 25, 5:30 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
530 PM CDT Wed Jun 25 2025

.KEY MESSAGES...

- Severe weather (damaging winds and possibly a few tornadoes)
  possible this afternoon evening, and maybe another round
  overnight.

- Heavy rain expected through tonight. Rainfall totals of 1-3
  inches are expected with localized totals of 3-5 inches. Due
  to this a Flood Watch has been issued through 7 AM Thursday.

- River flood watches has been issued for several rivers and
  creeks in the area. Minor to moderate flooding is expected.

&&

.DISCUSSION...
Issued at 213 PM CDT Wed Jun 25 2025

This afternoon and early evening

Visible satellite imagery early this afternoon is starting to show
some breaks in the clouds south of Interstate 90. As the afternoon
progresses, a differential heating area is expected to develop south
of Interstate 90 across northeast Iowa and southwest Wisconsin.
This will allow surface-based CAPES to climb into the 1-3K J/kg
range. The effective shear along the Interstate 90 corridor is
expected to climb to around 40 knots. This could potentially
result in some supercells. However, the most likely storm
structure will be organized/bowing clusters of storms capable of
damaging winds. A tornado or two cannot be ruled out. We have
been in coordination with the Storm Prediction Center about
extending the slight risk further east into southwest and
central Wisconsin.

With precipitable water values around 2.25 inches, warm-cloud depths
over 4 km, and moderate to strong 850 mb moisture advection into the
region through tonight, the showers and storms will be highly
efficient rain producers. The 25.12z HREF continues to suggest that
the area will see 1 to 3 inches of rain through tonight and the
localized probability-matched mean suggest the potential for 3 to 5
inches. Due to this, a Flood Watch for the risk of flash flooding
has been issued for this afternoon and tonight.

Late tonight and Thursday

A mesoscale complex will move out of Nebraska this evening and move
through areas south of Interstate 94 late tonight. This could
potentially result in another area of strong winds moving east
through the area. This will result in pushing a front south into
central Iowa and northern Illinois. This front will then move back
north as a warm front on Thursday. Overall, the best 850 mb moisture
transport is east of the area. As a result, there may be a brief
threat of damaging winds and heavy rain during the afternoon and by
early evening this threat should be east of the area.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 530 PM CDT Wed Jun 25 2025

As it has been the past few days, a challenging aviation forecast as
a wavering surface front interacts with variety of other, mostly
small scale weather features, producing periods of shra/ts along
with fluctuating cigs and vsbys. Wind direction is also highly
variable at times. Will continue to paint the 6+ hour forecast with
a broad brush, leaning into the more probable, refining as we move
into the few hours out. Expect refinements through the next 24 to 36
hours.

CIGS: overall, short term models favor MVFR to IFR and will hold the
forecast there. Some potential for a few hours of VFR here and
there, but confidence not high enough to add.

WX/vsby: clusters of shra/ts moving east across the TAF sites this
evening, likely clearing KRST by 01z and KLSE btwn 02-03z. A cluster
of shras and a few storms could shift northeast out of central IA
around 06z, but CAMS (as of now) suggest they will skirt the TAF
sites. More confidence in SHRA/TS development after 18z Thu,
scattered initially, but then a line tracks through. Much of this
could be east of KRST by 00z FRI and KLSE by 02z FRI. Again though,
this assumes current setup holds...and chances are that a few small
scale variable will alter this outcome (somewhat).

WINDS: expect some variability in wind speeds as the sfc front
wobbles north and south and an area of low pressure slides in
from IA. Speeds mostly 10 kts or less.

&&

.HYDROLOGY...
Issued at 202 PM CDT Wed Jun 25 2025

With precipitable water values around 2.25 inches, warm-cloud depths
over 4 km, and moderate to strong 850 mb moisture advection into the
region through tonight, the showers and storms will be highly
efficient rain producers. The 25.12z HREF continues to suggest that
the area will see 1 to 3 inches of rain through tonight and the
localized probability-matched mean suggest the potential for 3 to 5
inches. Due to this, a Flood Watch for the potential of Flash
Flooding was issued earlier this morning. This watch is in effect
through 7 AM Thursday for all of southeast Minnesota, southwest and
central Wisconsin, and much of northeast Iowa.

River flood watches have been issued for portions of the Black
(minor to moderate flooding possible), Kickapoo (minor to moderate
flooding possible), and Yellow rivers (minor flooding possible) in
western Wisconsin, Cedar River at Charles City (potential for minor
flooding) in northeast Iowa, and Turtle Creek (potential for minor
flooding) in southeast Minnesota. These forecasts were based on 48-
hour rainfall forecasts.

&&

.CLIMATE...
Issued at 202 PM CDT Wed Jun 25 2025

La Crosse

Daily rainfall records

June 25 - 1.65 inches in 2010
June 26 - 2.77 inches in 2021

June rainfall record is 4.50 inches on June 18, 2011

Rochester

Daily rainfall records

June 25 - 4.18 inches in 1913 (3rd highest for JUne)
June 26 - 2.00 inches in 1941

June rainfall record is 4.90 inches on June 28, 2019

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Thursday morning for WIZ017-029-032>034-
     041>044-053>055.
MN...Flood Watch through Thursday morning for MNZ079-086>088-
     094>096.
IA...Flood Watch through Thursday morning for IAZ008>011.

&&

DISCUSSION...Boyne
AVIATION....Rieck
HYDROLOGY...Boyne
CLIMATE...Boyne
Hazardous weather outlook, Jun 25, 3:54 AM CDT, 14 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
354 AM CDT Wed Jun 25 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-261300-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
354 AM CDT Wed Jun 25 2025

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Periods of heavy rainfall and thunderstorms are expected this
afternoon into tonight. Repeated heavy rainfall could lead to
areas of flooding.

Some strong to severe storms with damaging wind gusts are
possible. An isolated weak tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periods of heavy rainfall and thunderstorms are expected Thursday.
Repeated heavy rainfall could lead to areas of flooding. Some
storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Jun 25, 5:50 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service La Crosse WI
550 PM CDT Wed Jun 25 2025

MNZ079-087-252345-
Wabasha MN-Olmsted MN-
550 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT OLMSTED AND SOUTH CENTRAL
WABASHA COUNTIES THROUGH 645 PM CDT...

At 549 PM CDT, emergency management reported a strong thunderstorm
over Byron, or near Mantorville, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Emergency management reported wind gusts of 35 to 45 mph
         with this line of storms as they moved through Dodge
         county.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Rochester and Byron around 555 PM CDT.
  Eyota around 610 PM CDT.
  Dover around 615 PM CDT.

Other locations impacted by this storm include County Roads 9 And 10,
Potsdam, Salem Corners, Hidden Meadows R V Park, Rochester Airport,
Kings Park, Oxbow Park, Apache Mall, Highway 52 And 55th Northwest,
and Genoa.

This includes Interstate 90 in Minnesota between mile markers 211 and
232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.

&&

LAT...LON 4419 9268 4419 9208 4385 9208 4392 9268
TIME...MOT...LOC 2249Z 275DEG 44KT 4403 9269

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baumgardt
Special weather statement, Jun 25, 6:17 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service La Crosse WI
617 PM CDT Wed Jun 25 2025

MNZ095-260000-
Fillmore MN-
617 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FILLMORE COUNTY
THROUGH 700 PM CDT...

At 616 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnels or a brief tornado near Harmony, or 10
miles north of Cresco, moving northeast at 40 mph.

HAZARD...Brief tornado and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This strong thunderstorm will be near...
  Harmony and Canton around 620 PM CDT.

Other locations impacted by this storm include Henrytown, Newburg,
Lenora, Choice, Amherst, and Tawney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southeastern Minnesota.

&&

LAT...LON 4371 9173 4350 9173 4350 9209 4356 9211
TIME...MOT...LOC 2316Z 246DEG 33KT 4352 9208

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Baumgardt
Local storm report, Jun 25, 6:35 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
635 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Tornado          4 NNE Zumbro Falls      44.34N 92.39W
06/25/2025                   Wabasha            MN   Trained Spotter

            Spotter reported tornado on the ground
            looking north from CR 17 and Hwy 65.

&&

KB
Local storm report, Jun 25, 6:37 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
637 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Tornado          3 S Lake City           44.40N 92.27W
06/25/2025                   Wabasha            MN   Public

            Video relayed via social media of a tornado
            on the ground south of Lake City.

&&

KB
Local storm report, Jun 25, 6:41 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
641 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Tstm Wnd Dmg     Hokah                   43.76N 91.35W
06/25/2025                   Houston            MN   Amateur Radio

            Utility pole down on main street near the
            post office. Crews on scene.

&&

KB
Local storm report, Jun 25, 6:44 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service La Crosse WI
644 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     Tornado          5 SSE Bratsberg         43.67N 91.74W
06/25/2025                   Fillmore           MN   NWS Employee

            TDS on radar.

&&

KB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:03 AM CDTFlood WatchARXAdams, Buffalo, Clark, Crawford, Jackson, Juneau and 6 more12 hr
Jun 25, 11:33 AM CDTRiver Flood WatchARXRichland, Vernon40 hr
Jun 25, 5:52 PM CDTSevere Thunderstorm WarningARXLa Crosse, Vernon38 min
Jun 25, 5:57 PM CDTTornado WarningARXLa Crosse, Trempealeau21 min
Jun 25, 6:06 PM CDTTornado Warning Tornado observedARXLa Crosse, Vernon24 min
Jun 25, 6:36 PM CDTAreal Flood AdvisoryARXLa Crosse114 min

Nearby

Tornado Warnings in Wisconsin, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.